MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT
Catalog Number 862017DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a magnetic resonance imaging guidance breast tissue marker placement procedure using the ultraclip dual trigger.It was reported that during the procedure, the patient allegedly complains of burning near their ultraclip during an mri.Current patient status unknown.
 
Event or Problem Description
A patient underwent a magnetic resonance imaging guidance breast tissue marker placement procedure using the ultraclip dual trigger.It was reported that during the procedure, the patient allegedly complains of burning near their ultraclip during an mri.However, the current patient status unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review could not be performed because the lot number associated with the complaint was not provided.Investigation summary: the physical device was not returned for evaluation, and no photographs or supporting documentation were supplied for review.Because the mri scan parameter settings used during the reported procedure were not available, the investigation could not confirm whether the exam was conducted within the labeled mr conditional limits.As a result, the investigation is inconclusive for the reported burning sensation.Based on the information provided, a definitive root cause cannot be determined.It is unknown whether patient specific factors, procedural variables, or mri conditions contributed to the reported event.Labeling review: a review of the ultraclip dual trigger instructions for use confirms that the device is labeled mr conditional.The mri safety requirements specified in the directions for use include: mri safety parameters.Marker shapes: ribbon, wing, coil, heart, and venus.Static magnetic field: 3.0 tesla or less.Maximum spatial field gradient: ribbon & wing: 40 t/m (4000 gauss/cm).Coil, heart & venus: 30 t/m (3000 gauss/cm).Maximum whole body sar: ribbon & wing: 2 w/kg for 15 minutes.Coil, heart & venus: 4 w/kg for 15 minutes.Maximum temperature rise after 15 minutes: ribbon & wing: 1.3 c.Coil, heart & venus: 2.2 c.When these defined mri conditions are followed, the marker is not expected to pose additional risk to the patient.It is noted that a verbal response was provided to the customer stating that the ultraclip is considered safe for mri procedures at field strengths of 3 tesla or less.Additionally, the maximum temperature increase observed is 1.3 c after 15 minutes of scanning.The customer did not provide the mri parameters for the scan during which the patient reported experiencing a burning sensation near the marker deployment site.G3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRACLIP DUAL TRIGGER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23836103
Report Number2020394-2025-02204
Device Sequence Number5067935
Product Code NEU
UDI-Device Identifier00801741032226
UDI-Public(01)00801741032226
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K090547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number862017DL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown